gynecologist-icon
Used Unwanted 72 after Unprotected Sex
Me and my wife had sex 1 week before her periods. We had sex on sep 3 for 2 times within 24hrs she has taken unwanted 72 . Tablet was taken after 1 hr of eating biryani. After week of taking unwanted 72 I.e Today she got some brown discharge from her vagina and some bleeding.she is getting legs pain and stomach pain and headache.is it normal ??
432 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It's withdrawal bleeding due to ipills and is normal no need to worry.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Could be normal periods...wait and watch
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.